# SDR R61A2019111211237

- Difficulty date: November 11, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,743 hours, 25,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001278
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 40,748 hours, 27,625 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LH EMERGENCY LIGHT POWER UNIT FAULT. R&R FWD LH EMERGENCY LIGHT BATTERY IAW AMM 33-50-01.
